Volume 33 (1990)


1 (April), 2 (August), 3 (December)

Loday-Richaud, M.;
Calcul des Invariants de Birkhoff des Systems d'Ordre Deux
pp. 161--225.
Erbe, L. H. and Lu, H.;
Nonoscillation Theorems for Second Order Nonlinear Differetial Equations
pp. 227--244.
Tsukamoto, I.;
Perturbation Method for Linear Almost Periodic System with Full Spectrum II
pp. 245--267.
Sibuya, Y.;
Some Results Concerning Injectivity of $\mathcal{D}$-Modules II
pp. 269--275.
Dalmasso, R.;
Solutions d'Equations Elliptiques Semi-lineaires d'Ordre $2m$
pp. 277--289.
Miklavcic, M.;
Galerkin Approximations for Weakly Nonlinear Second Order Evolution Equations
pp. 291--305.
Nakao, M.;
On Solutions of the Wave Equation with a Sublinear Dissipative Term II
pp. 307--316.
Ebihara, Y. and Furusho, Y.;
On Some Semilinear Parabolic Equations with Unbounded Coefficients in Exterior Domain
pp. 317--324.
Kitamura, Y. and Kusano, T.;
Oscillation and Asymptotic Behavior of Solutions of First-Order Functional Differential Equations of Neutral Type
pp. 325--343.
Hamaya, Y.;
Total Stability Property in Limiting Equations of Integrodifferential Equations
pp. 345--362.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles